# SDR R61A2021112900936

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 18,666 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING DOESN'T LIGHT UP BY 1CD. R&R PHOTOLUMINESCENT STRIP.
